# SDR DALA1316060683

- Difficulty date: June 23, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER SPAR FITTING UPPER LINK ATTACH, CLEVIS BUSHING MIGRATED.  ACCOMPLISH PERM REPAIR AT NEXT HMV.  NR 1 PYLON UPPER SPAR FITTING UPPER LINK ATTACH CLEVIS BUSHING MIGRATED.  ACCOMPLISHED PERM REPAIR AT SAT HMV VISIT ON NR400-2.
